# SDR FDEA200810064249

- Difficulty date: October 6, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 70750063C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM , BS 1600, LBL 25.45 HAS MISDRILLED HOLES.  REMOVED DAMAGED AREA OF FLOOR , REMOVED STIFFENER, FABRICATED NEW PART, ANGLE SHIMS AND STRAPS IAW SRM 53-00-51, REPAIR NR 1.  TREATED AND PRIMES NEW PARTS ,   INSTALLED FABRICATED PARTS, BS 1600, LBL 18-49, IAW SRM 51-40-02. THIS IS A CATEGORY "A" REPAIR , " MAJOR REPAIR".
